On the Admissibility of the Fixed Points Set of a Mapping with Respect to Another Mapping
Bessem Samet
Additional contact information
Bessem Samet: Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Mathematics, 2021, vol. 9, issue 16, 1-12
Abstract:
Let ( M , ? ) be a metric space, f : M ? M , and g : M ? [ 0 , + ? ) . In this paper, we obtain sufficient conditions under which the set of fixed points of f is g -admissible, i.e., Fix ( f ) ? ? and Fix ( f ) ? g ? 1 0 . Some special cases of our main results are discussed and some examples are given.
Keywords: fixed points set; g -admissible; ? -continuous; ? -regular; ? -Cauchy; ? -complete; picard sequence (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/9/16/1981/pdf (application/pdf)
https://www.mdpi.com/2227-7390/9/16/1981/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:9:y:2021:i:16:p:1981-:d:617558
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().